Probably will be referred to see a pdoc which will take about six months by which time I would be fine and wouldn’t need the help.
Just make sure you don’t leave without the referral. It took me 6 months just to get that from my GP.
It doesn’t work like that in this area. The GP has to fax / email it directly to the pdoc office.
Well I hope it goes well for you. I take it the tiredness is meds related?
I don’t believe it is med related as I have been fine for the last few months… i feel its the loss of job… but who knows… will speak to them today.
Glad your getting it looked at. Hopefully the GP can shed some light for you. Best of luck.
I got a bit confused today. I said I don’t think its low mood. I asked her if it was depression and she said I thought you said it wasn’t depression… well to be honest I thought sometimes depression wasn’t always about having a low mood.
Don’t be hard on yourself it’s all a learning curve. I’m still learning after all this time. About myself, my symptoms and mental illness. No real manual for dealing with any of this. Doctors aren’t the most forthcoming with information either.
It was med related in my case. I had problems with tiredness and motivation on 9mg of invega and when my pdoc lowered my dose to 6mg everything got much better,
You are on a low dose of Abilify, I doubt its the meds.
You dont have to have sadness with depression, you can feel run down - move slower, feel tired, have aches and pains with some depression.
Irritability is sometimes common with depression
Depression very commonly results in feelings of tiredness. When I’ve been depressed I find it hard to get out of bed.
I agree with Wave and SzAdmin, that’s why I liked their posts. I suffer from clinical depression so even when I am having a good period of say days to weeks and not sad I still feel like someone hit me with a bus (that rundown achy feeling Wave is talking about).
I have the same issue with Olanzapine. Trouble is my dose was lowered and I started getting some really bad symptoms again. I am glad you have found the right balance though. I will do some research on Invega. Not sure Abilify is going to work out.
I can relate somewhat. I also have back pain which sprung from nowhere since Friday. That’s why I asked about vit d.
I didn´t find the right balance. She lowered my dose because of side effects, still doing great with no symptoms. Might lower my dose again in the near future.